# SDR DLM90961023

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Failed
- Location: Nr 2
- Component: 5012193
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FOD DAMAGE TO 1ST STAGE BLADES DUE TO NR 2 BRAKE FAILURE.
